Ence extreme sweating and a runny nose when one stops the medicine abruptly?
Marianne, call your doctor's office! He or another doctor who's covering for him/her is on call for emergencies and the service can relay your call or tell you who to call or what to do.
The other option is a walk-in clinic or Emergency Room.
Please don't add over-the-counter or herbal remedies into the mix. Your body is all screwy from your abrupt withdrawal and you don't know what kind of reaction you might have.
Best wishes, WCV
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Aug 2011 • 4 answers
Posted 16 Feb 2013 • 4 answers
Posted 23 Dec 2013 • 9 answers
Posted 2 Feb 2017 • 0 answers
Posted 17 Apr 2017 • 0 answers